American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74G70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. Lucchesi, M. Silhavy and N. Zani. A note on equilibrated stress fields for no-tension bodies under gravity. Quart. Appl. Math. 65 (2007) 605-624. MR 2370353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] M. A. Herrero, G. E. Oleaga and J. J. L. Velázquez. On the Eshelby-Kostrov property for the wave equation in the plane. Trans. Amer. Math. Soc. 358 (2006) 3673-3695. MR 2218994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Cristian Dascalu and Dorel Homentcovschi. Uniform asymptotic solutions for lamellar inhomogeneities in piezoelectric solids. Quart. Appl. Math. 61 (2003) 657-682. MR MR2019617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Angelo Marcello Tarantino. The singular wedge problem in the nonlinear elastostatic plane stress theory. Quart. Appl. Math. 57 (1999) 433-451. MR MR1704455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia